Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The Sarkisov program

Authors: Christopher D. Hacon and James McKernan
Journal: J. Algebraic Geom. 22 (2013), 389-405
Published electronically: December 12, 2012
MathSciNet review: 3019454
Full-text PDF

Abstract | References | Additional Information

Abstract: Any two birational Mori fibre spaces are connected by a sequence of Sarkisov links.

References [Enhancements On Off] (What's this?)


Additional Information

Christopher D. Hacon
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East, JWB 233, Salt Lake City, Utah 84112-0090
MR Author ID: 613883

James McKernan
Affiliation: Department of Mathematics, MIT, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139

Received by editor(s): September 6, 2010
Received by editor(s) in revised form: February 18, 2011, March 22, 2011, and April 19, 2011
Published electronically: December 12, 2012
Additional Notes: The first author was partially supported by NSF grant no. 0757897 and by the Clay Mathematics Institute. The second author was partially supported by NSA grant no. H98230-06-1-0059, NSF grant no. 0701101 and an Eisenbud fellowship. Some of this work was done whilst both authors were visiting MSRI; both authors thank MSRI for its hospitality.